Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Approximate centerpoints with proofs

Gary L. Miller and Donald R. Sheehy. Approximate centerpoints with proofs. Comput. Geom., 43(8):647–654, 2010.

Download

[PDF]272.8kB  

Abstract

(unavailable)

BibTeX

@article{MillerSheehy10,
  author    = {Gary L. Miller and
               Donald R. Sheehy},
  title     = {Approximate centerpoints with proofs},
  journal   = {Comput. Geom.},
  volume    = {43},
  number    = {8},
  year      = {2010},
  pages     = {647-654},
  ee        = {http://dx.doi.org/10.1016/j.comgeo.2010.04.006},
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Oct 12, 2017 21:03:46